# SDR REXA2018111501148

- Difficulty date: November 15, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 25,156 hours, 16,381 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH6703163425
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 26R HAS CORROSION BETWEEN FRAMES 310 AND 295, IN THE FWD E & E BAY. REPLACED STR 26R FROM FS 280 TO FS 333 IAW SRM 51-42-06.
